# SDR IPXA2025060674825

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 42,385 hours, 21,853 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** FUEL STARTED L13.0 USED 7.2 = 5.8. LEFT GAUGE READS 5.4. FUEL STARTED R13.2 USED 7.7 = 5.5. RT GAUGE READS 6.2. FUEL IMBALANCE DID NOT AGREE WITH FUEL FLOWS IN CRUISE. DEFERRING FUEL IMBALANCE WITH REF TO AMM 28-21-00-702-001.PAR. B.(5).
